# SDR TRAX200701677

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 23,958 hours, 20,875 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTION OF GEAR HANDLE TO DOWN BOTH RT AND LT GEAR INDICATORS SHOWED UNSAFE, FOLLOWED BY GEAR DISAGREE WARNING. COMPLIED WITH QRH PROCEDURES AND USED LANDING GEAR MANUAL RELEASE HANDLE TO GET MAIN GEAR DOWN, EMERGENCY DECLARED.
